# SDR A6WA20121208621

- Difficulty date: December 8, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 22,142 hours, 21,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FS 484 CLIP CRACKED AT LBL 36.  REMOVED FS 484 LBL 36 CRACKED CLIP AND INSTALLED SERVICEABLE REPLACEMENT CLIP IAW REO 601R-53-41-059 REV B.
